×

zbMATH — the first resource for mathematics

A class of C*-algebras and topological Markov chains. (English) Zbl 0434.46045

MSC:
46L55 Noncommutative dynamical systems
54H20 Topological dynamics (MSC2010)
46L40 Automorphisms of selfadjoint operator algebras
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Arveson, W.: Notes on extensions ofC *-algebras. Duke Math. J.44, 329-355 (1977) · Zbl 0368.46052 · doi:10.1215/S0012-7094-77-04414-3
[2] Bratteli, O.: Inductive limits of finite-dimensionalC *-algebras. Trans. A.M.S.171, 195-234 (1972) · Zbl 0264.46057
[3] Bowen, R., Franks, J.: Homology for zero-dimensional nonwandering sets. Ann. Math.106, 73-92 (1977) · Zbl 0375.58018 · doi:10.2307/1971159
[4] Brown, L.G.: Stable isomorphism of hereditary subalgebras ofC *-algebras. Pac. J. Math.71, 335-348 (1977) · Zbl 0362.46042
[5] Cuntz, J.: SimpleC *-algebras generated by isometries. Commun. Math. Phys.57, 173-185 (1977) · Zbl 0399.46045 · doi:10.1007/BF01625776
[6] Cuntz, J.: Automorphisms of certain simpleC *-algebras. Proc. of ?Bielefeld Encounters in Mathematics and Physics II? in press (1979)
[7] Denker, M., Grillenberger, Ch., Sigmund, K.: Ergodic Theory on compact spaces. Lecture Notes in Mathematics, Vol. 527. Berlin-Heidelberg-New York: Springer 1976 · Zbl 0328.28008
[8] Elliott, G.A.: On the classification of inductive limits of sequences of semi-simple finite-dimensional algebras. J. Algebra38, 29-44 (1976) · Zbl 0323.46063 · doi:10.1016/0021-8693(76)90242-8
[9] Krieger, W.: On topological Markov chains, Dynamical Systems II. Warsaw June 27?July 2. 1977. Soc. Math. de France, Astérisque50, 193-196 (1977) · Zbl 0393.60070
[10] Krieger, W.: On a dimension for a class of homeomorphism groups. Preprint · Zbl 0472.54028
[11] Krieger, W.: On dimension functions and topological Markov chains. Invent. math.56, 239-250 (1980) · Zbl 0431.54024 · doi:10.1007/BF01390047
[12] Parry, B., Sullivan, D.: A topological invariant of flows on O-dimensional spaces. Topology14, 297-299 (1975) · Zbl 0314.54045 · doi:10.1016/0040-9383(75)90012-9
[13] Paschke, W., Salinas, N.: Matrix algebras overO n . Preprint · Zbl 0412.46049
[14] Pedersen, G.K.:C *-algebras and their automorphism groups. London, New York, San Francisco: Academic Press 1979 · Zbl 0416.46043
[15] Pimsner, M., Popa, S.: The Ext-groups of someC *-algebras considered by J. Cuntz. Rev. Roum. Math. Pures et Appl.23, 1096-1076 (1978) · Zbl 0397.46056
[16] van der Waerden, B.L.: Algebra, Zweiter Teil, 5. Aufl. Berlin-Heidelberg-New York: Springer 1967 · Zbl 0192.33002
[17] Voiculescu, D.: A non-commutative Weyl-von Neumann theorem. Rev. Roum. Pures et appl.21, 97-113 (1976) · Zbl 0335.46039
[18] Williams, R.F.: Classification of subshifts of finite type. Ann. of Math.98, 120-153 (1973) Errata. Ann. of Math.99, 380-381 (1974) · Zbl 0282.58008 · doi:10.2307/1970908
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.